Acetaminophen 500 mg / Diphenhyramine 25 mg
Acetaminophen is an analgesic which is indicated for the treatment of mild pain and fever. Diphenylamine is an antihistamine which blocks the effects of naturally occurring histamine in the body. Diphenhyramine is indicated for the treatment of the symptoms of allergies, hay fever, and colds such as runny nose, sneezing and watery eyes. Since diphenhyramine often results in drowsiness in many users, it has also been very useful as a nighttime sleeping aid. The combination of acetaminophen and diphenhydramine is indicated for the temporary relief of minor aches, pains and headaches and sleeplessness associated with the pain.
AWP: $210.00 Bottle: 50 Caplets Price: $25.00
Medical Necessity for Acetadryl®: The California Chronic Pain medical Treatment Guidelines MTUS (6/18/09) conclude that Acetadryl® brand Acetaminophen/ Diphenhydramine is “recommended for treatment of chronic pain & acute exacerbations of chronic pain” page 11, “recommended as an initial treatment for mild to moderate pain, in particular, for those with gastrointestinal, cardiovascular and renovascular risk factor” for the treatment of mild to moderate pain due to osteoarthritis (hip, knee, and hand), page 11, and “…recommended as first line therapy for low back pain….” for the treatment of mild to moderate chronic low back pain, page 12. Therefore the prescription of Acetadryl® is in compliance with The Chronic Pain Medical Treatment Guidelines, MTUS (revised 6/19/2009). Regarding the prescription of diphenhydramine as a sleep aid the FDA has determined that diphenhydramine is “safe and effective” as a sleep aid (21 CFR Part 338 vol. 54, no. 29, 2-14-89, pages 6814-6827). Regarding the use of diphenhydramine as an analgesic Oklahoma Guidelines for Treatment of Chronic Pain Disorders, 9/1/2007, pages 42 and 43, conclude that diphenhydramine “potentiates the effects of analgesic drugs.” Usual Adult Dosage: One to two tablets orally at bedtime if needed or as directed by a doctor. Acetadryl® contains acetaminophen also known as APAP and may result in severe liver damage if more than 4 tablets are taken in a 24 hour period, if other medications which contain acetaminophen or APAP are taken in combination with Acetadryl®, or more than 3 alcoholic drinks are consumed every day while using Acetadryl®. Acetadryl® will result in drowsiness due to the diphenhyramine. Motor vehicles or machinery should not be operated while taking Acetadryl® because of the risk of accidental injury. Do not use Acetadryl® if you are allergic to acetaminophen, diphenhydramine, or any other ingredient contained in Acetadryl® Do not use with other medications containing acetaminophen or diphenhydramine (whether prescription or non-prescription). Acetadryl® is not for use in children under 12 years of age.
www.AdvancedRxMgt.com Phone 888.772.7250 Fax 925.522.2930
Esther 1:1–2:23 11In the days of Xerxes the following events took place. This was the sameXerxes who ruled over 127 provinces from India to Sudan. 2At the timewhen King Xerxes sat on the royal throne in the fortress of Susa, 3he helda banquet in the third year of his reign. The banquet was for all his officials andadvisers, that is, the military officers of the Persians and Medes, the nobl
REGLES DE PRESENTATION DE LA BIBLIOGRAPHIE POUR LES THESES SOUTENUES A L’ISPB-FACULTE DE PHARMACIE DE LYON (Septembre 2011) Ces règles, qui sont à respecter impérativement, reprennent essentiellement celles du style desrecommandations de Vancouver. Pour des informations complémentaires consulter l’adresse :http://www.nlm.nih.gov/bsd/uniform_requirements.html 1 -CITATION DES RE